MAUDE Adverse Event Report: COOK INC. HARRISON FETAL BLADDER STENT SET; MPR, STENT,BLADDER,FETAL

COOK INC. HARRISON FETAL BLADDER STENT SET; MPR, STENT,BLADDER,FETAL
Model Number G16766
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E3: occupation: consumables product manager.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, prior to patient contact, the stent positioner of a harrison fetal bladder stent set would not pass through the trocar needle.Another same device from a different lot was used to complete the unspecified procedure.It was reported that one device was "unpacked" and 3 device packages were opened.It is unclear if they experienced this issue with one device or four devices.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Additional information received: b3 / b5 / d9.H3 - device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received 26jan2026: date of event was 07oct2025.
 
Event or Problem Description
The wire guide of a harrison fetal bladder stent set would not pass through the trocar needle.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.Corrected information: b5.Investigation ¿ evaluation: it was reported, prior to patient contact, the wire guide of a harrison fetal bladder stent set would not pass through the trocar needle.Another same device from a different lot was used to complete the unspecified procedure.It was reported that one device was "unpacked" and 3 device packages were opened.It is unclear if they experienced this issue with one device or four devices.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.A visual inspection and functional testing of the returned devices were conducted.A document based investigation was also performed including a review of complaint history, device history record (dhr), the instructions for use (ifu), and quality control procedures.A total of 4 devices were returned to cook for evaluation in which three of the devices had been opened and one device unopened, in sealed packaging.One of the devices that had been opened was returned without the stent.The returned devices that included the stent were functionally tested and there was slight resistance due to the stent when advancing the device through the trocar needle but functioned as intended.There was no resistance due to the wire guide.The returned device without the stent was functionally tested without the stent and there was no resistance felt and the steel wire guide transitioned smoothly.The failure mode was not able to be recreated.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records shows two other related complaints associated with the complaint device lot for this failure mode.Investigation for one of the complaints has been completed and no issues were found with the device.The investigation for the second complaint is still on-going.Based on the available information, cook has concluded that the device was manufactured to specification and there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: assembly instructions: 1.Just prior to the placement procedure, load the positioner onto the wire guide.2.Load the stent onto the wire guide by introducing the wire guide into the multi-length coil of the stent until 3mm- 4mm of the wire guide extends beyond the distal coil of the stent.Place non-flared end of the positioner against the end of the multi-length (proximal) stent coil.¿ ¿implanting harrison fetal bladder stent.4.Trocar tip should be advanced 5mm -10cm into the fetal bladder.5.While stabilizing the needle, advance the stent assembly into the needle.6.After the positioner has entered the hub of the needle and is within the needle cannula, stabilize the positioner and remove the wire guide.¿ based on the information provided, inspection of the returned device, and the results of the investigation, the cause of the incident was unable to be determined.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR, STENT,BLADDER,FETAL
Manufacturer (Section D)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23587274
Report Number1820334-2025-01428
Device Sequence Number9640965
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)270222(10)15912789
Combination Product (Y/N)N
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16766
Device Catalogue NumberJ-HFBS-503540
Device Lot Number15912789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/26/2026
02/16/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/27/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale